# SDR 98ZZZM194

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3814 - SEVERAL OF THE EMERGENCY FLOOR LIGHTING ARE INOP, ALONG WITH THE AFT EMERGENCY EXIT LIGHTS.  R/I'D BATTERY PACK AND POWER SUPPLY, 72WL AND FUSE IN POWER SUPPLY 62WL.  AIRCRAFT RETURNED TO SERVICE.  (M)
